Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18904
Title: Flux reconstruction and solution post-processing in mimetic finite difference methods
Authors: Cangiani, A
Manzini, G
First Published: 1-Feb-2008
Citation: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2008, 197 (9-12), pp. 933-945
DOI Link: 10.1016/j.cma.2007.09.019
ISSN: 0045-7825
Links: http://hdl.handle.net/2381/18904
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.